i had hip replacement done 4 days ago and was prescribed this drug the muscle spasims are bad on 750mg
2 May 2010
If you had a hip replacement done four days ago why aren't you still in the hospital. If you are in that much pain you really need to call the surgeon who did it and tell him to make sure nothing is wrong with the surgery. That is a big surgery and you are going to be in pain but if it unbearable, and by the sounds of it it is, then please call the surgeon to be safe. You may just need some temporary pain meds for a short time till you recover. What medicine are you taking now? What is 750? I wouldn't suggest doubling anything without doctors o.k.. You just had major srgery you don't want to pass out and fall. Hope this helps, hope you feel better soon. Good luck
2 May 2010
I have to agree what is the dose you are taking we can't really help you unless we know what it is even so I have to agree that you should not double dose without approval from your doc. May I suggest soma it is a very popular drug it works really well for my muscle pain. My muscle pain is permanent but im sure it will help you for the short time you need it as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im looking at having Surgery for hip replacement, but wanted to know if u can return to play sports? and is it okay to do so? or not recommended... ...
Lortab 5/500 - was prescribed acet./hydro 500/5; it is for hip-joint pain as I have hip replacement?
... surgery in 9 days (was taken off voltaren/tramadol several days ago) ; can I safely take additional acetaminophen up to 1 gram per dose or 4 ...
My dr put me on voltaren a month ago for hip pain that i've had for 6 months. what a relief! I will need a total hip replacement in the future. ...
... also have feeling of sitting on a ball at times is this normal after 7 1/2 months since surgery